# SDR SWAA2019030530207

- Difficulty date: February 6, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOPSILL CORRODED BETWEEN BS 950 TO BS 993, RBL 50.  R&R MOPSILL PER SRM & DWG.
